# SDR 2A6R2022041363304

- Difficulty date: April 13, 2022
- Submitted: April 13, 2022
- Operation: Air carrier
- Filed by: Air Methods, LLC, repair station 2A6R933B
- Aircraft: N244AM
- Make and model: Urocop EC 135 P2
- Aircraft serial: 0610
- Aircraft time: 4,411 hours, 18,879 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Frame
- Part number: L533M1008442
- Part serial: NSN
- Condition: Mechanic Error
- Location: Zone 100
- Part time: 4,411 hours, 18,879 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, IT WAS DISCOVERED THAT THE MARTIN BAKER SIDE SEAT INSTALLATION WAS PREVIOUSLY PERFORMED IN A MANNER THAT DEVIATED FROM THE APPROVED AIR METHODS STC # SR00605DE INSTALLATION DATA, DRAWING # 739-1911.  THE STC WAS INSTALLED ON THIS AIRCRAFT PER FAA FORM 337 DATED 13 FEB 2008. 

THE DAMAGE WAS REPAIRED IN ACCORDANCE WITH AIR METHODS ENGINEERING AUTHORIZATION 23-5300-EA-3900, INITIAL REVISION DATED 05 APR 2022 AND APPROVED VIA FAA FORM 8110-3 BY RYAN LEE (DERY-834319-NM) DATED 06 APR 2022 WITH DER SPECIFIC SEQUENCE NO. 22RL015AM.
